Open Access
Translator Disclaimer
March 2001 An approach to generalized Radon-Nikodym sets and generalized Pettis sets
Minoru Matsuda
Hiroshima Math. J. 31(1): 71-97 (March 2001). DOI: 10.32917/hmj/1151511149

Abstract

We give a simultaneous study of $A$-Radon-Nikodym sets and $A$-Pettis sets for nonempty bounded subsets $A$ of Banach spaces with comparable characterizations of these two classes of sets by various properties, using certain weak*-measurable functions.

Citation

Download Citation

Minoru Matsuda. "An approach to generalized Radon-Nikodym sets and generalized Pettis sets." Hiroshima Math. J. 31 (1) 71 - 97, March 2001. https://doi.org/10.32917/hmj/1151511149

Information

Published: March 2001
First available in Project Euclid: 28 June 2006

zbMATH: 1012.46023
MathSciNet: MR1820696
Digital Object Identifier: 10.32917/hmj/1151511149

Subjects:
Primary: 46B22
Secondary: 46G10, 49J53

Rights: Copyright © 2001 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.31 • No. 1 • March 2001
Back to Top